RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2010, Volume 164, Number 2, Pages 207–213 (Mi tmf6534)  

This article is cited in 1 scientific paper (total in 1 paper)

Integrable vector evolution equations admitting zeroth-order conserved densities

M. Yu. Balakhnev, A. G. Meshkov

Orel State University for Technology, Orel, Russia

Abstract: In the symmetry approach framework, we solve the problem of classifying third-order integrable vector evolution equations that have zeroth-order conserved densities. We obtain the complete list of nine equations of this form. Two equations in the list were previously unknown. We find auto-Bäcklund transformations for the new equations.

Keywords: canonical density, integrable evolution equation, Bäcklund transformation

DOI: https://doi.org/10.4213/tmf6534

Full text: PDF file (373 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2010, 164:2, 1002–1007

Bibliographic databases:

Received: 27.10.2009

Citation: M. Yu. Balakhnev, A. G. Meshkov, “Integrable vector evolution equations admitting zeroth-order conserved densities”, TMF, 164:2 (2010), 207–213; Theoret. and Math. Phys., 164:2 (2010), 1002–1007

Citation in format AMSBIB
\Bibitem{BalMes10}
\by M.~Yu.~Balakhnev, A.~G.~Meshkov
\paper Integrable vector evolution equations admitting zeroth-order conserved densities
\jour TMF
\yr 2010
\vol 164
\issue 2
\pages 207--213
\mathnet{http://mi.mathnet.ru/tmf6534}
\crossref{https://doi.org/10.4213/tmf6534}
\zmath{https://zbmath.org/?q=an:1196.81122}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2010TMP...164.1002B}
\transl
\jour Theoret. and Math. Phys.
\yr 2010
\vol 164
\issue 2
\pages 1002--1007
\crossref{https://doi.org/10.1007/s11232-010-0080-9}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000282705000003}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-77956450857}


Linking options:
  • http://mi.mathnet.ru/eng/tmf6534
  • https://doi.org/10.4213/tmf6534
  • http://mi.mathnet.ru/eng/tmf/v164/i2/p207

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. Yu. Balakhnev, “Integrable Vector Isotropic Equations Admitting Differential Substitutions of First Order”, Math. Notes, 94:3 (2013), 307–313  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:259
    Full text:61
    References:44
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019